# SDR 9TBA2019080816414

- Difficulty date: August 1, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N100NV
- Make and model: Emb EMB-500
- Aircraft serial: 50000116
- Aircraft time: 3,767 hours, 3,587 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

AFTER T/O, PILOT RECEIVED CAS MESSAGE THAT RAV FAIL'ED. SHORTLY AFTER THAT THE #1 BLEED AIR FAILED AND THEN THE # 2 BLEED AIR FAILED WARNINGS CAME ON. AIRCRAFT LOST ALL PRESSURIZATION IN CABIN AND PILOT MADE EMERGENCY DECENT AND RETURNED TO DEPARTING AIRPORT. TROUBLESHOOT SYSTEM AND FOUND RAV FUNCTIONED PROPERLY PER M/M AND INSPECTED RAV INLET FOR OBSTRUCTION. PERFORMED REBOOT OF AIRCRAFT ELECTRICAL SYSTEM. TEST RAN AIRCRAFT ON GROUND AND OPS CHECKED OK. PERFORMED OPERATIONAL FLIGHT CHECK AND ALL SYSTEMS FOUND OK. AND CHECK FLIGHT SATISFACTORY. AIRCRAFT RETURNED TO SERVICE. AIRCRAFT HAD SAT IDLE FOR SOME TIME EXCEPT FOR GROUND RUNS, AND THIS IS BELIEVED TO BE THE PROBLEM.
